MAUDE Adverse Event Report: STOCKERT GMBH SMARTABLATE¿ SYSTEM RF GENERATOR (US); CARDIAC ABLATION PERCUTANEOUS CATHETER

STOCKERT GMBH SMARTABLATE¿ SYSTEM RF GENERATOR (US); CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M490007
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fistula (1862)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Biosense webster inc.'s reference number (b)(4) has two reports: manufacture report number # 2029046-2022-00298 for product code unk_smart touch bidirectional (thermocool® smart touch¿ bi-directional navigation catheter); importer report number # product code m490007 (smartablate¿ system rf generator (us).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with an thermocool® smart touch® sf bi-directional navigation catheter and a smartablate¿ system rf generator (us) the patient suffered an esophageal fistula and was hospitalized.After an atrial fibrillation case had completed, an esophageal fistula was noticed in the patient.The patient was admitted to the emergency room (er), but it was unknown specifically what day they were admitted.The patient was intubated as of the time of the initial call.There is no further information about intervention that was performed.The caller reported that it was unknown if the patient is in stable condition.
 
Additional Manufacturer Narrative
On (b)(6) 2022, biosense webster inc.Received additional information about the patient and event.It was reported the patient was a female born on (b)(6)1954.The event was discovered post use of bwi products.The bwi representative heard about the event second hand from another physician.They have been unable to speak with the physician therefore the physician¿s opinion on the cause of this event is unknown.Further details about intervention and patient outcome are unknown as well.The physician¿s contact information was also provided and populated into section e.Initial reporter.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Importer ref.# (b)(4).

Brand Name
SMARTABLATE¿ SYSTEM RF GENERATOR (US)
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
STOCKERT GMBH
boetzinger strasse 72
freiburg, b-w D-791 11
GM  D-79111
MDR Report Key13530344
Report Number2029046-2022-50004
Device Sequence Number17412044
Product Code LPB
UDI-Device Identifier04260166371390
UDI-Public04260166371390
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
Report Date (Section F) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM490007
Device Catalogue NumberM490007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/14/2022
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer01/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date03/11/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE GENERATOR KIT-US.; UNK_SMART TOUCH BIDIRECTIONAL SF.
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexFemale